# SDR AALA202212209261

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 36,037 hours, 15,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751022
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT RIGHT HAND BAFFLE LOCATED FROM BS 500G TO 500H AND RBL 25. REPLACED BAFFLE PER SRM 51-40-02, AARD 51-00-05-1 AND DWG 143A7505.
